American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] James M. Parks. Sheaves of $H$-spaces and sheaf cohomology . Trans. Amer. Math. Soc. 209 (1975) 143-156. MR 0377860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Kenneth S. Brown. Abstract homotopy theory and generalized sheaf cohomology . Trans. Amer. Math. Soc. 186 (1973) 419-458. MR 0341469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] D. G. Bourgin. Cones and Vietoris-Begle type theorems . Trans. Amer. Math. Soc. 174 (1972) 155-183. MR 0322854.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Stephen D. Comer. A sheaf-theoretic duality theory for cylindric algebras . Trans. Amer. Math. Soc. 169 (1972) 75-87. MR 0307908.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1